MAUDE Adverse Event Report: INSULET CORPORATION OMNIPOD DASH INSULIN MANAGEMENT SYSTEM; PUMP, INFUSION, INSULIN

INSULET CORPORATION OMNIPOD DASH INSULIN MANAGEMENT SYSTEM; PUMP, INFUSION, INSULIN
Model Number 18239
Medical Device Problem Codes Overheating of Device (1437); Battery Problem (2885)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/10/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device has not been returned/received to date.If the device is received we will submit a supplemental with the investigation findings.We are unable to confirm the cause of the reported thermal event.The reported thermal device malfunction is associated with a personal diabetes manager manufactured after the correction for action res#(b)(4) was implemented.Lot release records were reviewed, and the product lot met all acceptance criteria.
 
Event or Problem Description
It was reported that the omnipod dash controller/personal diabetes manager (pdm) had a poor battery life and was hot to touch.No harm to the patient was reported and no medical assistance was required.A replacement pdm was issued to the patient.

Brand Name
OMNIPOD DASH INSULIN MANAGEMENT SYSTEM
Common Device Name
PUMP, INFUSION, INSULIN
Manufacturer (Section D)
INSULET CORPORATION
100 nagog park
acton MA 01720
Manufacturer (Section G)
INSULET CORPORATION
100 nagog park
acton MA 01720
Manufacturer Contact
derek heyl
100 nagog park
acton, MA 01720
9786007000
MDR Report Key25649705
Report Number3014585508-2026-39856
Device Sequence Number5864697
Product Code LZG
UDI-Device Identifier10385082000009
UDI-Public(01)10385082000009(10)L000519
Combination Product (Y/N)N
PMA/510(K) Number
K211575
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number18239
Device Catalogue NumberUSA1-D001-MG-USA1
Device Lot NumberL000519
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/15/2026
Initial Report FDA Received Date06/29/2026
Date Device Manufactured01/12/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient Age37 YR
Patient SexFemale